Cite This Item

Copy Citation

Small, Lance W. “Afterword.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 201–202, Accessed 3 Aug. 2021.
Small, L. (1994). Afterword. In Herstein I. (Author), Noncommutative Rings (pp. 201-202). Mathematical Association of America. Retrieved August 3, 2021, from
Small, Lance W. "Afterword." In Noncommutative Rings, by Herstein I. N., 201-02. Mathematical Association of America, 1994. Accessed August 3, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.